[Toxic hepatitis due to the use of Ruta herbal medicine].

Elena Rabaev, Lior Zeller, Amnon Biton, Leonid Barski

Research output: Contribution to journalArticlepeer-review

Abstract

In recent years, the use of herbal medicine by the general population is increasing. There are many known side effects resulting from these treatments. Despite the known side effects, physicians tend to neglect the anamnesis details regarding this issue and research budgets of these drugs are relatively low compared with conventional medicine, thus causing a lack of updated information. In this case report, we present an example of toxic hepatitis due to use of Ruta herbal medicine, an unfamiliar side effect of the common herbal medicine Ruta.

Original languageEnglish
Pages (from-to)235-236, 305
JournalHarefuah
Volume150
Issue number3
StatePublished - 1 Mar 2011

ASJC Scopus subject areas

  • Medicine (all)

Fingerprint

Dive into the research topics of '[Toxic hepatitis due to the use of Ruta herbal medicine].'. Together they form a unique fingerprint.

Cite this